| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient could not see well and the objects looked curved when looking from long distance, the objects looked curved when looking from long distance.Re-examination results that hyperopic refractive errors was confirmed.The iol was exchanged in a secondary procedure following the initial procedure.There are two medical device reports associated with this event.This report is associated with the right eye.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).